# SDR 95ZZZW337

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608TW
- Make and model: Boeing 767231
- Aircraft serial: 22571
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 257T110315
- Condition: Lever Sticking
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED LANDING GEAR AND INDICATION WAS NORMAL.  FOUND LANDING GEAR MODULE, MFG P/N 257T1103-15, EXTEND/RETRACT LEVER STICKING.  CLEANED AND LUBRICATED LANDING GEAR MODULE EXTEND/RETRACT LEVER.  LANDING GEAR OPERATION AND INDICATION SYSTEM CHECKED NORMAL.  CHECK C-4A.
